# SDR CALA0400278

- Difficulty date: March 25, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N14660
- Make and model: Boeing 737524
- Aircraft serial: 28921
- Aircraft time: 15,307 hours, 8,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6547957U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN LOWER SILL CORRODED AT STA 794.3-847, S24R-25R.  THE LOWER SILL WAS REMOVED AND REPLACED IAW SRM 51-10-2.
